Stochastic differential equations with time-dependent reflecting barriers

Slominski, Leszek, Słomiński, Leszek, Wojciechowski, Tomasz . International Journal of Stochastic Modelling and Applications 2013. 85 (1) :27-47

Locate this article in:

Bibtex

@article{CIS-268513,
  Author = {Slominski, Leszek and Słomiński, Leszek and Wojciechowski, Tomasz},
  Title = {Stochastic differential equations with time-dependent reflecting barriers},
  Journal = {International Journal of Stochastic Modelling and Applications},
  Volume = {85},
  Number = {1},
  Year = {2013},
  Pages = {27--47},
  Keywords = {Multivariate analysis of variance, high dimensional, equality of two mean vectors, sample smaller than dimension, inequality of two covariance matrices, Skorokhod problem, reflecting stochastic differential equations}
}

Similar articles